Alert archive / Alabama / Red Flag Warnings in 2010

Red Flag Warning 28, NWS Mobile, AL

March 7, 201010 counties in Alabama

NWS Mobile, AL issued this red flag warning at Mar 7, 2010, 2:38 PM CST for 10 counties in Alabama. It took effect at Mar 8, 2010, 10:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 7, 2010, 2:38 PM CST (20:38 UTC)
In effect from
Mar 8, 2010, 10:00 AM CST
Expired
Mar 8, 2010, 5:00 PM CST
In force
7 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2886 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WWUS84 KMOB 072038
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FOR THE WESTERN FLORIDA
PANHANDLE AND ALL OF SOUTHWEST ALABAMA THROUGH 6 PM THIS EVENING...

...RED FLAG WARNING NOW IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE 
FROM 11 AM THROUGH 6 PM MONDAY...

...FIRE WEATHER WATCH NOW IN EFFECT MONDAY AFTERNOON FOR MOST OF
SOUTHWEST ALABAMA...

.AN ABNORMALLY DRY WEATHER PATTERN WILL CONTINUE ACROSS THE REGION
THROUGH MONDAY AFTERNOON. A SOUTHEASTERLY FLOW WILL BEGIN TO INCREASE
MOISTURE LEVELS...STARTING WITH NEAR SHORE AND WESTERN SECTIONS OF
THE AREA BY MONDAY AFTERNOON. HOWEVER...MUCH OF THE REGION WILL
CONTINUE TO SEE LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITIES. 

FLZ001>006-080000-
/O.UPG.KMOB.FW.A.0027.100308T1700Z-100308T2300Z/
/O.NEW.KMOB.FW.W.0028.100308T1700Z-100309T0000Z/
/O.CON.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
238 PM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST MONDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

HUMIDITY VALUES THIS AFTERNOON HAVE DROPPED INTO THE 15 TO 25 PERCENT
RANGE ACROSS THE WESTERN FLORIDA PANHANDLE AND WILL PERSIST THROUGH
THE LATE AFTERNOON HOURS. WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO
DEVELOP ON MONDAY...A VERY DRY AIRMASS WILL PERSIST OVER THE AREA.
THIS DRY AIR COMBINED WITH TEMPERATURES WARMING INTO THE UPPER 60S TO
NEAR 70 WILL RESULT IN A LONG PERIOD OF CRITICALLY LOW RELATIVE
HUMIDITIES...DROPPING AS LOW AS 20 PERCENT OVER INTERIOR SECTIONS OF
THE PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$

ALZ051>062-080000-
/O.NEW.KMOB.FW.A.0028.100308T1800Z-100308T2300Z/
/O.CON.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-
238 PM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

HUMIDITY VALUES THIS AFTERNOON HAVE DROPPED INTO THE 15 TO 20 PERCENT
RANGE ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND WILL PERSIST
THROUGH THE LATE AFTERNOON HOURS. WHILE A SOUTHEASTERLY FLOW WILL
BEGIN TO DEVELOP ON MONDAY...A VERY DRY AIRMASS WILL PERSIST OVER THE
AREA. THIS DRY AIR COMBINED WITH TEMPERATURES WARMING INTO THE UPPER
60S TO LOWER 70S WILL RESULT IN THE POTENTIAL FOR A LONG PERIOD OF
CRITICALLY LOW RELATIVE HUMIDITIES...DROPPING AS LOW AS 20 PERCENT
OVER SOME LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER  FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

ALZ063-064-080000-
/O.CON.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/
LOWER MOBILE-LOWER BALDWIN-
238 PM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

HUMIDITY VALUES THIS AFTERNOON HAVE DROPPED INTO THE 15 TO 25 PERCENT
RANGE ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND WILL PERSIST
THROUGH THE LATE AFTERNOON HOURS. A SOUTHEASTERLY FLOW DEVELOPING ON
MONDAY WILL ALLOW MOISTURE LEVELS TO BEGIN RECOVERING ACROSS COASTAL
SECTIONS OF ALABAMA. WHILE RELATIVE HUMIDITIES WILL DROP INTO THE 25
TO 30 PERCENT RANGE CLOSER TO THE COAST...A LONG DURATION OF
CRITICALLY LOW HUMIDITY IS NOT CURRENTLY ANTICIPATED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
174 
WWUS84 KMOB 080028
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
628 PM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FOR THE WESTERN FLORIDA
PANHANDLE FROM 11 AM THROUGH 6 PM MONDAY...

...FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR MOST OF
SOUTHWEST ALABAMA...

.AN ABNORMALLY DRY WEATHER PATTERN WILL CONTINUE ACROSS THE
REGION THROUGH MONDAY AFTERNOON. A SOUTHEASTERLY FLOW WILL BEGIN
TO INCREASE MOISTURE LEVELS...STARTING WITH NEAR SHORE AND
WESTERN SECTIONS OF THE AREA BY MONDAY AFTERNOON. HOWEVER...MUCH
OF THE REGION WILL CONTINUE TO SEE LONG DURATIONS OF CRITICALLY
LOW RELATIVE HUMIDITIES.

FLZ001>006-081630-
/O.EXP.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/
/O.CON.KMOB.FW.W.0028.100308T1700Z-100309T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
628 PM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST
MONDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST MONDAY.

WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO DEVELOP ON MONDAY...A VERY
DRY AIRMASS WILL PERSIST OVER THE AREA. THIS DRY AIR COMBINED WITH
TEMPERATURES WARMING INTO THE UPPER 60S TO NEAR 70 WILL RESULT IN A
LONG PERIOD OF CRITICALLY LOW RELATIVE HUMIDITIES...DROPPING AS LOW
AS 20 PERCENT OVER INTERIOR SECTIONS OF THE PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$

ALZ051>062-081630-
/O.EXP.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/
/O.CON.KMOB.FW.A.0028.100308T1800Z-100308T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-
628 PM CST SUN MAR 7 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER
WATCH REMAINS IN EFFECT MONDAY AFTERNOON.

WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO DEVELOP ON MONDAY...A VERY
DRY AIRMASS WILL PERSIST OVER THE AREA. THIS DRY AIR COMBINED WITH
TEMPERATURES WARMING INTO THE UPPER 60S TO LOWER 70S WILL RESULT IN
THE POTENTIAL FOR A LONG PERIOD OF CRITICALLY LOW RELATIVE
HUMIDITIES...DROPPING AS LOW AS 20 PERCENT OVER SOME LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

ALZ063-064-080130-
/O.EXP.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/
LOWER MOBILE-LOWER BALDWIN-
628 PM CST SUN MAR 7 2010

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. 

. A SOUTHEASTERLY FLOW DEVELOPING ON MONDAY WILL ALLOW MOISTURE
LEVELS TO BEGIN RECOVERING ACROSS COASTAL SECTIONS OF ALABAMA. WHILE
RELATIVE HUMIDITIES WILL DROP INTO THE 25 TO 30 PERCENT RANGE CLOSER
TO THE COAST...A LONG DURATION OF CRITICALLY LOW HUMIDITY IS NOT
CURRENTLY ANTICIPATED.



$$
898 
WWUS84 KMOB 081241
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
641 AM CST MON MAR 8 2010

...RED FLAG WARNING IN EFFECT FOR ALL OF SOUTH CENTRAL AND
PORTIONS OF SOUTHWEST ALABAMA FROM 11 AM THIS MORNING TO 5
PM CST THIS AFTERNOON...

...RED FLAG WARNING IN EFFECT FROM FOR THE WESTERN FLORIDA
PANHANDLE 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON...

.THE DRY WEATHER PATTERN WILL CONTINUE FOR ONE MORE DAY...WITH
RELATIVE HUMIDITIES EXPECTED TO FALL BELOW 25 PERCENT FOR MOST
LOCATIONS EXCEPT ALONG THE IMMEDIATE COAST AND SOUTHWEST PORTIONS
OF THE FORECAST AREA. A SOUTHERLY FLOW WILL CONTINUE TO INCREASE
MOISTURE LEVELS THIS EVENING...WITH SCATTERED TO WIDESPREAD RAIN
SHOWERS AND THUNDERSTORMS MOVE THROUGH THE REGION LATE TONIGHT
THROUGH THURSDAY MORNING...WITH LOCALLY HEAVY RAINFALL POSSIBLE.

ALZ061-062-081345-
/O.CAN.KMOB.FW.A.0028.100308T1800Z-100308T2300Z/
UPPER MOBILE-UPPER BALDWIN-
641 AM CST MON MAR 8 2010

...FIRE WEATHER WATCH IS CANCELLED...

LOWEST AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO RANGE
FROM 25 TO 30 PERCENT...STAYING JUST ABOVE RED FLAG WARNING
CRITERIA. THEREFORE...THE NATIONAL WEATHER SERVICE IN MOBILE HAS
CANCELLED THE FIRE WEATHER WATCH.

$$

ALZ051>060-082300-
/O.UPG.KMOB.FW.A.0028.100308T1800Z-100308T2300Z/
/O.EXB.KMOB.FW.W.0028.100308T1700Z-100308T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-
641 AM CST MON MAR 8 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO DEVELOP THIS AFTERNOON...A
VERY DRY AIRMASS WILL PERSIST OVER THE AREA. THIS DRY AIR COMBINED
WITH TEMPERATURES WARMING INTO THE UPPER 60S TO LOWER 70S WILL RESULT
IN THE POTENTIAL FOR A LONG PERIOD OF CRITICALLY LOW RELATIVE
HUMIDITIES...DROPPING AS LOW AS 20 PERCENT OVER SOME LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

FLZ001>006-082300-
/O.EXT.KMOB.FW.W.0028.100308T1600Z-100308T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
641 AM CST MON MAR 8 2010

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
5 PM CST THIS AFTERNOON. 

WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO DEVELOP ON MONDAY...A VERY
DRY AIRMASS WILL PERSIST OVER THE AREA. THIS DRY AIR COMBINED WITH
TEMPERATURES WARMING INTO THE UPPER 60S TO NEAR 70 WILL RESULT IN A
LONG PERIOD OF CRITICALLY LOW RELATIVE HUMIDITIES...DROPPING AS LOW
AS 23 PERCENT OVER INTERIOR SECTIONS OF THE PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$
313 
WWUS84 KMOB 082021
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
221 PM CST MON MAR 8 2010

...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH CENTRAL AND
PORTIONS OF SOUTHWEST ALABAMA THROUGH 5 PM CST THIS AFTERNOON DUE TO
A LONG DURATION OF CRITICALLY LOW AFTERNOON HUMIDITY...

...RED FLAG WARNING REMAINS IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE
THROUGH 5 PM CST THIS AFTERNOON DUE TO A LONG DURATION OF CRITICALLY
LOW AFTERNOON HUMIDITY...

.A VERY DRY AIRMASS WILL CONTINUE THROUGH THE REMAINDER OF THE
AFTERNOON. 

ALZ051>060-FLZ001>006-082300-
/O.CON.KMOB.FW.W.0028.000000T0000Z-100308T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-INLAND ESCAMBIA-COASTAL ESCAMBIA-
INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA-
COASTAL OKALOOSA-
221 PM CST MON MAR 8 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

LATEST OBSERVATIONS INDICATE LOWEST HUMIDITIES OVER THE WARNING AREA
FROM 20 TO 30 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. VERY LOW RELATIVE
HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Mar 7, 12:00 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 7, 12:00 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1200 PM CST SUN MAR 7 2010

.AVIATION [18Z ISSUANCE]...AXIS OF SURFACE HIGH OVER THE
APPALACHIANS WILL CONTINUE TO EASE EASTWARD IN THE NEAR TERM. LIGHT
WINDS. QUITE A BIT OF HIGH LEVEL CIRRUS ENTERING THE DEEP
SOUTH...SPILLING EASTWARD ATOP MID LEVEL RIDGE TO MOVE EASTWARD OVER
THE GULF. VFR CONDITIONS EXPECTED NEXT 24HRS. /10

........................PREVIOUS DISCUSSION......................

.SHORT TERM [TODAY AND TONIGHT]...LATEST GFS AND ECMWF SOLUTIONS
SHOW MID TO UPPER RIDGE TO BROADEN ACROSS MUCH OF THE DEEP SOUTH
THROUGH TONIGHT REFLECTING WELL AT THE SFC ACROSS MUCH OF THE
CENTRAL GULF STATES AND SE CONUS GIVING WAY TO ANOTHER DAY OF
UNSEASONABLE DRY WEATHER. WITH BETTER SUBSIDENCE ALOFT AND LESS COLD
AIR DRAINAGE THIS MORNING BELIEVE WILL WARM AGAIN TO NEAR OR
SLIGHTLY ABOVE THE WARMER MET GUIDANCE ACROSS THE MUCH OF THE
FORECAST AREA TODAY EXCEPT ALONG THE IMMEDIATE COAST DUE TO THE
COOLER SEA SURFACE TEMPS. BETTER CIRRUS ALSO NOTED TO THE WEST THIS
MORNING...MOSTLY FROM BLOW OFF FROM WAY OUT TO THE SOUTHWEST...WILL
EVENTUALLY MOVE OVER OUR AREA LATE TODAY AND TONIGHT KEEPING LOWS TO
NEAR OR SLIGHTLY ABOVE THE WARMER MET GUIDANCE. DUE TO THE
PERSISTENT RIDGING ALOFT WILL CONTINUE TO LEAN TOWARDS THE HIGHER
RES DATA IF NECESSARY THROUGH TONIGHT. 32/EE

[MONDAY THROUGH WEDNESDAY NIGHT]...AXIS OF UPPER RIDGE OVER THE
LOWER MISSISSIPPI RIVER WILL SHIFT EAST ACROSS THE FORECAST AREA ON
MONDAY AS UPPER TROUGH DIGS OVER THE SOUTHERN PLAINS. A DRY
NORTHWEST UPPER FLOW WILL GRADUALLY TURN THE WEST AND THEN SOUTHWEST
THROUGH THE PERIOD WITH MID AND UPPER LEVEL CLOUDS INCREASING AS
PRECIPITABLE WATER VALUES CLIMB BACK ABOVE ONE INCH. A SERIES OF
UPPER LEVEL IMPULSES WILL MOVE EASTWARD THROUGH THE BASE OF TROUGH
TO OUR WEST MONDAY NIGHT AND TUESDAY...WITH ISOLATED TO SCATTERED
SHOWERS AND PERHAPS A FEW THUNDERSTORMS DEVELOP AFTER MIDNIGHT
MONDAY AND CONTINUING INTO TUESDAY.

A MODERATE TO STRONG SOUTHERLY LOW LEVEL FLOW AND NUMEROUS SHOWERS
AND THUNDERSTORMS WILL OCCUR TUESDAY AFTERNOON THROUGH WEDNESDAY
NIGHT AS THE SOUTHERN PLAINS SYSTEM MOVES SLOWLY EASTWARD. CURRENTLY
THE BEST CHANCE OF RAIN SHOULD OCCUR TUESDAY AFTER MIDNIGHT AND ON
WEDNESDAY...WITH HEAVY RAINFALL POSSIBLE. CURRENT EXPECTATIONS ARE
WIDESPREAD TWO TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS OF FOUR
INCHES.

.LONG TERM [THURSDAY THROUGH SUNDAY]...A WEST WIND AND SUNNY SKIES
IN THE WAKE OF THE SYSTEM WILL BRING A DRY AND WARM PERIOD THURSDAY
AND FRIDAY...WITH HIGHS IN THE MID TO UPPER 70S. EVENTUALLY THE COLD
FRONT WILL PUSH THROUGH BY THE WEEKEND WITH HIGHS SATURDAY AND
SUNDAY PUSHED BACK DOWN INTO THE MID 60S. /22

&&

.MARINE...HIGH PRESSURE WILL DRIFT SLOWLY EAST OF THE MARINE AREA
THROUGH MIDWEEK IN RESPONSE TO A DEEP AREA OF LOW PRESSURE MOVING
EAST OF THE CENTRAL PLAINS LATE WEDNESDAY INTO THURSDAY. SOUTHERLY
WINDS SEAS WILL BECOME BETTER DEVELOPED AND BUILD AHEAD OF THIS
SYSTEM LATE MONDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE
ALSO EXPECTED...BECOMING NUMEROUS AT TIMES TUESDAY NIGHT THROUGH
EARLY THURSDAY. A MODERATE TO STRONG WESTERLY FLOW WILL DEVELOP LATE
THURSDAY AND THURSDAY NIGHT AS HIGH PRESSURE REBUILDS FROM THE WEST.
32/EE

&&

.FIRE...ABNORMALLY DRY WEATHER PATTERN WILL CONTINUE INTO EARLY
MONDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO AGAIN FALL
BELOW CRITICAL VALUES OVER THE FLORIDA PANHANDLE ON MONDAY AND MAY
PASS DURATION THRESHOLDS. A SOUTHERLY FLOW WILL BEGIN TO INCREASE
MOISTURE LEVELS...STARTING WITH NEAR SHORE AND WESTERN SECTIONS OF
THE AREA AROUND MID AFTERNOON AND SPREAD INLAND. WIDESPREAD RAIN
SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION LATE MONDAY
NIGHT THROUGH THURSDAY MORNING...WITH LOCALLY HEAVY RAINFALL
POSSIBLE. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      67  41  69  50 /  00  00  05  20
PENSACOLA   65  42  67  50 /  00  00  05  20
DESTIN      61  45  65  50 /  00  00  05  10
EVERGREEN   68  35  71  43 /  00  00  05  10
WAYNESBORO  68  38  71  48 /  00  00  00  30
CAMDEN      68  36  71  44 /  00  00  00  10
CRESTVIEW   69  35  71  41 /  00  00  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM 11 AM MONDAY TO 5 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 9 AM SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 7, 8:40 AM CST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
840 AM CST SUN MAR 7 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-081500-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
840 AM CST SUN MAR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A RISK OF WILD FIRES TODAY DUE TO LOW RELATIVE
HUMIDITY ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A RISK OF WILD FIRES AGAIN ON MONDAY DUE TO LOW
RELATIVE HUMIDITY ACROSS THE REGION.

SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED ACROSS THE
FORECAST AREA TUESDAY THROUGH THURSDAY AS A SERIES OF UPPER LEVEL
DISTURBANCES AFFECT THE REGION. THERE IS THE POTENTIAL FOR A FEW OF
THE STORMS TO BECOME STRONG TO SEVERE WEDNESDAY INTO WEDNESDAY
NIGHT. THE EXTENT OF THE SEVERE WEATHER THREAT REMAINS UNCERTAIN AND
WILL DEPEND ON THE AMOUNT OF INSTABILITY THAT DEVELOPS. STAY TUNED
FOR FURTHER UPDATES THROUGHOUT THE WEEK ON THIS DEVELOPING PATTERN.

SOUTHERLY WINDS AND SEAS WILL BUILD TUESDAY THROUGH EARLY THURSDAY
AHEAD OF THE APPROACHING STORM SYSTEM. THIS PATTERN WILL GIVE WAY TO
HAZARDOUS CONDITIONS FOR SMALL CRAFT BY MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS IS NOT
ANTICIPATED THROUGH MONDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 2:38 PM CSTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more16 hr

Nearby

Red Flag Warnings in Alabama, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.